Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 9, 2012, 9:58 AM CST. It took effect at Feb 9, 2012, 1:00 PM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2012, 9:58 AM CST (15:58 UTC)
- In effect from
- Feb 9, 2012, 1:00 PM CST
- Expired
- Feb 12, 2012, 3:19 PM CST
- In force
- 3 days
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
434 WHUS73 KMKX 091558 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 AM CST THU FEB 9 2012 ...GUSTY WEST WINDS THIS AFTERNOON AND STRONG NORTHERLY WINDS WITH A COLD FRONT ON FRIDAY... .A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER SOUTHERN ONTARIO AND HIGH PRESSURE OVER THE KENTUCKY AREA WILL SET UP ACROSS NORTHERN AND CENTRAL LAKE MICHIGAN TODAY. THIS WILL CAUSE GUSTY WEST WINDS THIS AFTERNOON THROUGH TONIGHT...WITH STRONGEST WINDS GENERALLY NORTH OF MILWAUKEE AND TOWARD THE OPEN WATERS. AFTER A LULL LATE TONIGHT...WINDS WILL QUICKLY CHANGE DIRECTION TO THE NORTH AND RACE FROM NORTH TO SOUTH ACROSS LAKE MICHIGAN ALONG A COLD FRONT ON FRIDAY MORNING AND BUILD HIGH WAVES. LMZ643-644-100000- /O.NEW.KMKX.SC.Y.0014.120209T1900Z-120211T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 958 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CST SATURDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON THROUGH TONIGHT. WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY MORNING BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING. * WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON THROUGH TONIGHT. WAVES BUILDING TO 6 TO 10 FEET ON FRIDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-100000- /O.NEW.KMKX.SC.Y.0014.120210T1500Z-120211T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM CST SATURDAY. * WINDS: WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY MORNING BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING. * WAVES: 1 TO 3 FEET BUILDING TO 8 TO 12 FEET ON FRIDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
12 follow-up statements
802 WHUS73 KMKX 100326 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CST THU FEB 9 2012 ...GUSTY WEST WINDS OVERNIGHT AND STRONG NORTHERLY WINDS WITH A COLD FRONT ON FRIDAY... .A STRONG PRESSURE GRADIENT BETWEEN A TROUGH TRAILING FROM LOW PRESSURE OVER EASTERN ONTARIO AND HIGH PRESSURE OVER THE TENNESSEE VALLEY IS CAUSING GUSTY WEST WINDS THAT WILL LAST THROUGH MOST OF THE OVERNIGHT...WITH THE STRONGEST WINDS GENERALLY TOWARD THE OPEN WATERS. AFTER A LULL FROM EARLY TO MID-MORNING FRIDAY...WINDS WILL QUICKLY CHANGE DIRECTION TO THE NORTH AND INCREASE RAPIDLY FROM NORTH TO SOUTH DOWN LAKE MICHIGAN BEHIND A COLD FRONT ON FRIDAY MORNING AND BUILD HIGH WAVES. LMZ645-646-101130- /O.EXT.KMKX.SC.Y.0014.120210T0326Z-120211T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SATURDAY. * WINDS: WEST WINDS WITH FREQUENT GUSTS TO 25 KNOTS WILL LOWER FOR A TIME EARLY FRIDAY MORNING...THEN BECOME NORTH 15 TO 30 KNOTS BY MID-MORNING FRIDAY BEHIND A COLD FRONT. THE GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING. * WAVES: 1 TO 3 FEET BUILDING TO 8 TO 12 FEET ON FRIDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET LATE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-101130- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 926 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH MOST OF THE OVERNIGHT. WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY MORNING BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING. * WAVES: 2 TO 4 FEET THROUGH TONIGHT...BUILDING TO 6 TO 10 FEET ON FRIDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET LATE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
892 WHUS73 KMKX 100926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST FRI FEB 10 2012 ...STRONG NORTH WINDS BEHIND A COLD FRONT TODAY... .AFTER A BRIEF LULL IN THE WEST WINDS EARLY THIS MORNING...A STRONG COLD FRONT IS EXPECTED TO DROP SOUTH ACROSS SOUTHERN LAKE MICHIGAN THIS MORNING. NORTH WINDS WILL INCREASE SUBSTANTIALLY BEHIND THE FRONT AND WITH THE COLDER AIR WAVES ARE ALSO EXPECTED TO RAPIDLY BUILD. THE BRISK NORTH WINDS ARE EXPECTED TO CONTINUE TONIGHT AND THROUGH MUCH OF SATURDAY. LMZ645-646-101730- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY. * WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING. * WAVES: BUILDING TO 5 TO 8 FEET HIS AFTERNOON AND 8 TO 12 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-101730- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING. * WAVES: BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING INTO TONIGHT. WAVES WILL SLOWLY SUBSIDE ON SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
608 WHUS73 KMKX 101544 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 AM CST FRI FEB 10 2012 ...STRONG NORTH WINDS BEHIND A COLD FRONT TODAY... .A STRONG COLD FRONT MARCHING SOUTH ALONG THE NEARSHORE WATERS HAS REACHED PORT WASHINGTON AND WILL CONTINUE SOUTHWARD...REACHING THE ILLINOIS WATERS BY AROUND NOON. LIGHT WESTERLY WINDS AHEAD OF THE FRONT WILL SHIFT QUICKLY TO THE THE NORTH AS THE FRONT MOVES THROUGH...AND INCREASE SUBSTANTIALLY ALONG WITH A BURST OF HEAVY SNOW. THE BRISK NORTH WINDS ARE EXPECTED TO CONTINUE TONIGHT AND THROUGH MUCH OF SATURDAY...WITH HIGH WAVES BUILDING THROUGH TODAY AND TONIGHT. SMALL CRAFT CONDITIONS MAY LINGER INTO SATURDAY NIGHT OR EVEN SUNDAY WITH GUSTY NORTHWEST TO WEST WINDS...AND THUS THE ADVISORY MIGHT HAVE TO BE EXTENDED LATER TODAY. LMZ645-646-102345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 944 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY. * WINDS: NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE FORCE. GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING...BECOMING NORTHWEST THEN WEST LATER SATURDAY INTO SUNDAY. * WAVES: BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND 8 TO 12 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-102345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 944 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE ARE POSSIBLE AFTER THE FRONT MOVES THROUGH. GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING...BECOMING NORTHWEST THEN WEST LATER SATURDAY INTO SUNDAY. * WAVES: BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING INTO TONIGHT. WAVES WILL SLOWLY SUBSIDE ON SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
973 WHUS73 KMKX 102129 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CST FRI FEB 10 2012 ...STRONG NORTH WINDS CONTINUE... .A STRONG COLD FRONT MOVED SOUTH THROUGH THE NEARSHORE WATERS EARLIER TODAY...BRINGING BLUSTERY NORTH WINDS. THESE NORTH WINDS WILL REMAIN GUSTY THROUGH TONIGHT...BECOMING NORTHWEST AND EASING JUST A BIT A BIT SATURDAY. NORTHWEST TO WEST WINDS WILL REMAIN BREEZY SATURDAY NIGHT...THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED. HIGH WAVES ARE EXPECTED OVERNIGHT...DIMINISHING ON SATURDAY. THE COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH SATURDAY. LMZ643>646-110530- /O.EXT.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 329 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE FORCE THROUGH TONIGHT. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE THEN EXPECTED SATURDAY AND SATURDAY NIGHT. * WAVES: BUILDING TO 8 TO 11 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
249 WHUS73 KMKX 110307 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CST FRI FEB 10 2012 ...STRONG NORTH WINDS CONTINUE... .BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING JUST A BIT SATURDAY. NORTHWEST TO WEST WINDS WILL REMAIN BRISK SATURDAY NIGHT...THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED. HIGH WAVES ARE EXPECTED OVERNIGHT...DIMINISHING ON SATURDAY. THE COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH SATURDAY. LMZ643>646-111115- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE FORCE THROUGH TONIGHT. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE THEN EXPECTED SATURDAY AND SATURDAY NIGHT. * WAVES: BUILDING TO 8 TO 12 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
524 WHUS73 KMKX 110945 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CST SAT FEB 11 2012 ...STRONG NORTH WINDS CONTINUE... .BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING ON SUNDAY. THUS THE SMALL CRAFT ADVISORY REMAINS IN EFFECT. HIGH WAVES ARE EXPECTED TODAY INTO EARLY TONIGHT...DIMINISHING ON SUNDAY. THE COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH TONIGHT. LMZ643>646-111745- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES: BUILDING TO 8 TO 12 FEET TODAY...SUBSIDING TO 5 TO 8 FEET DURING THE AFTERNOON AND THEN 3 TO 6 FEET TONIGHT. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA WWW.WEATHER.GOV/MKX
876 WHUS73 KMKX 111537 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 AM CST SAT FEB 11 2012 ...BRISK NORTHWEST WINDS CONTINUE... .BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING A BIT ON SUNDAY. HIGH WAVES ARE EXPECTED TODAY...SLOWLY DIMINISHING THROUGH THE DAY AND TONIGHT. THE COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH TONIGHT. LMZ643>646-112345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES: 6 TO 10 FEET THIS MORNING...SUBSIDING TO 3 TO 6 FEET BY EVENING AND THEN 2 TO 4 FEET BY SUNDAY MORNING. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
966 WHUS73 KMKX 112127 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST SAT FEB 11 2012 ...BRISK NORTHWEST TO WEST WINDS CONTINUE... .BRIKS NORTHWEST WINDS WILL REMAIN GUSTY OVER THE NEARSHORE WATERS THROUGH TONIGHT...BECOMING WESTERLY AND REMAINING GUSTY ON SUNDAY. WINDS WILL FINALLY BEGIN TO EASE SUNDAY AFTERNOON INTO THE EVENING. HIGH WAVES WILL CONTINUE TO SUBSIDE THIS EVENING AND OVERNIGHT. THE HIGHEST WINDS AND WAVES WILL BE TOWARD OPEN WATERS. THE COLD AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH TONIGHT. LMZ643>646-120530- /O.EXT.KMKX.SC.Y.0014.000000T0000Z-120212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SUNDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST BY SUNDAY MORNING. * WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET BY SUNDAY MORNING. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
504 WHUS73 KMKX 120434 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1034 PM CST SAT FEB 11 2012 ...BRISK NORTHWEST TO WEST WINDS CONTINUE... .BRISK NORTHWEST WINDS WILL REMAIN GUSTY OVER THE NEARSHORE WATERS THROUGH TONIGHT...BECOMING WESTERLY AND REMAINING GUSTY ON SUNDAY. WINDS WILL FINALLY BEGIN TO EASE SUNDAY AFTERNOON INTO THE EVENING. HIGH WAVES WILL CONTINUE TO SUBSIDE THIS EVENING AND OVERNIGHT. THE HIGHEST WINDS AND WAVES WILL BE TOWARD OPEN WATERS. THE COLD AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH TONIGHT. LMZ643>646-121245- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1034 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST BY SUNDAY MORNING. * WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET BY SUNDAY MORNING. * FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
789 WHUS73 KMKX 120946 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CST SUN FEB 12 2012 ...BRISK NORTHWEST TO WEST WINDS CONTINUE... .BRISK NORTHWEST WINDS WILL BECOME WEST AND REMAINING GUSTY THROUGH THIS AFTERNOON. WINDS WILL FINALLY BEGIN TO EASE EARLY THIS EVENING. WAVES WILL CONTINUE TO SLOWLY SUBSIDE TODAY INTO TONIGHT...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-121800- /O.EXT.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST MID-MORNING. WINDS EASING TO 10 TO 20 KNOTS BY LATE EVENING. * WAVES: 3 TO 5 FEET EARLY THIS MORNING...SUBSIDING TO 1 TO 3 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
657 WHUS73 KMKX 121545 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CST SUN FEB 12 2012 ...BRISK NORTHWEST TO WEST WINDS CONTINUE... .BRISK NORTHWEST TO WEST WINDS WILL REMAIN GUSTY THROUGH THIS AFTERNOON. WINDS WILL FINALLY BEGIN TO EASE EARLY THIS EVENING. WAVES WILL CONTINUE TO SLOWLY SUBSIDE TODAY INTO TONIGHT...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-122345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 AM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST MID TO LATE MORNING. WINDS EASING TO 10 TO 20 KNOTS BY LATE EVENING. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
333 WHUS73 KMKX 122119 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CST SUN FEB 12 2012 ...WINDS CONTINUE TO SLOWLY DIMINISH... .WIND GUSTS ARE GENERALLY BELOW SMALL CRAFT LEVELS THIS AFTERNOON AS THE PRESSURE GRADIENT CONTINUES TO WEAKEN. THUS THE SMALL CRAFT ADVISORY IS BEING CANCELLED. LMZ643>646-122230- /O.CAN.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS GUSTS ARE GENERALLY BELOW 23 KNOTS AND ARE EXPECTED TO REMAIN BELOW THIS LEVEL THROUGH THE REST OF THE DAY. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:27 AM CST, 7 hours 31 minutes earlier.
Area forecast discussion, Feb 9, 2:27 AM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 227 AM CST THU FEB 9 2012 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH A LOW AMPLITUDE SHORTWAVE EXITING IOWA ASSOCIATED WITH A DEPARTING WEAKENING UPPER JET SHOULD MOVE ACROSS CENTRAL ILLINOIS THIS MORNING AND INTO OHIO THIS EVENING. LITTLE MOISTURE WITH THIS FEATURE SO DO NOT EXPECT ANY CLOUDS EVEN ACROSS THE FAR SOUTH. DRY LOW/MID LEVELS TODAY. AN INCREASING PRESSURE GRADIENT BETWEEN A SURFACE TROUGH AND COLD FRONT ACROSS THE NORTHERN GREAT LAKES AND HIGH PRESSURE OVER KENTUCKY WILL BRING INCREASING SOUTHWEST WINDS TO SOUTHERN WI BY LATE MORNING. A FEW GUSTS TO 25 MPH WILL BE POSSIBLE BY THIS AFTERNOON. THE STRONG COLD FRONT IS THEN EXPECTED TO PUSH INTO THE FORECAST AREA LATE TONIGHT AND THE LEADING EDGE OF THE FRONT SHOULD REACH ALL BUT THE FAR SOUTHEAST BY SUNRISE FRIDAY. THE ASSOCIATED SHORTWAVE IS LAGGING THE FRONT SO MAINLY CONVECTIVE SNOW SHOWERS EXPECTED WITH THE INCREASING LOW LEVEL MOISTURE AND CONVERGENCE WITH AND MAINLY JUST BEHIND THE FRONT. LOW LEVEL LAPSE RATES INCREASE TO NEAR 8 C/KM BELOW 900 MB BUT POST FRONTAL TOWARD SHEBOYGAN BY 6 AM FRIDAY. ANY SNOW ACCUMULATIONS WOULD BE LIGHT. WINDS BELOW 4 THSD FT BECOME NORTHEAST MAINLY NORTH OF PORT WASHINGTON WHICH COULD BEGIN A PERIOD OF LAKE ENHANCEMENT POTENTIAL. .FRIDAY...FORECAST CONFIDENCE...MEDIUM CONTINUED CHANCE FOR SNOW FRIDAY BEHIND THE COLD FRONT...AS THE UPPER TROUGH SWINGS THROUGH. SATURATION A LITTLE BETTER THAN MODEL RUNS FROM 24 HOURS AGO...BUT STILL NOT THAT IMPRESSIVE. FAIRLY RELIABLE ECMWF POPS IN THE LIKELY CATEGORY ACROSS THE EAST FRIDAY...BUT DID NOT WANT TO GO THAT HIGH GIVEN SHORT DURATION OF BEST SATURATION. WITH THE COLD FRONT EXITING THE SRN FORECAST AREA IN THE MORNING...HIGH TEMPS WILL LIKELY BE DURING THE EARLY MORNING HOURS...WITH TEMPS THEN GENERALLY HOLDING STEADY OR FALLING THROUGH THE REMAINDER OF THE DAY. KEPT SOME POPS ALONG THE LAKE SHORE FRIDAY NIGHT. OVERALL THOUGH...MODELS HAVE LOST THE EASTERLY COMPONENT TO THE 1000-850 MB FLOW...SUGGESTING THE LAKE EFFECT SNOW WILL MAINLY STAY OFF SHORE. .SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH STILL EXPECTING THE WEEKEND TO BE DRY AS HIGH PRESSURE SLIDES BY TO THE SOUTHWEST. SHOULD SEE BELOW NORMAL TEMPS BEHIND THE DEPARTING SYSTEM SATURDAY...WARMING TOWARD AVERAGE VALUES ON SUNDAY. .MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM GFS AND ECMWF STILL IN DECENT AGREEMENT IN BRINGING A CHANCE FOR SNOW TO THE AREA MONDAY INTO TUESDAY MORNING AS AN UPPER LEVEL TROUGH SWINGS THROUGH. CURRENTLY LOOKS LIKE AMOUNTS WILL BE ON THE LIGHT SIDE...GENERALLY 1 INCH OR LESS. DRY WEATHER THEN TO RETURN FOR LATER TUESDAY AND WEDNESDAY. PERSISTENT SOUTHWEST WINDS WILL LIKELY PUSH TEMPERATURES BACK TO A FEW DEGREES ABOVE NORMAL BY MID WEEK. && .AVIATION/12Z TAFS/... VFR CONDITIONS WITH CLEAR SKIES ARE EXPECTED ACROSS THE FORECAST AREA TODAY. SOUTHWEST WINDS WILL INCREASE TODAY WITH AN INCREASING PRESSURE GRADIENT BETWEEN A COLD FRONT ACROSS THE NORTHERN GREAT LAKES AND HIGH PRESSURE OVER KENTUCKY. MVFR CLOUDS WILL INCREASE LATE TONIGHT AS THE STRONG COLD FRONT DROPS SOUTH ACROSS MOST OF SOUTHERN WISCONSIN. MVFR VSBY SNOW SHOWERS WITH SOME IFR VSBYS WILL BE POSSIBLE MAINLY JUST BEHIND THE FRONT LATE TONIGHT ACROSS SECTIONS OF SOUTHERN WISCONSIN EXCEPT THE FAR SOUTHEAST. THE SNOW SHOWERS ARE EXPECTED INTO FRIDAY...ESPECIALLY NEAR LAKE MICHIGAN WITH A NORTHEAST LOW LEVEL FLOW. && .MARINE... INCREASING SOUTHWEST WINDS TODAY AND EARLY TONIGHT WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS. SMALL CRAFT ADVISORIES ARE EXPECTED LATE TONIGHT NORTH OF PORT WASHINGTON...THEN ACROSS ALL OF THE SHORE AREAS FRIDAY INTO FRIDAY NIGHT BEHIND A STRONG COLD FRONT. THE GUSTY NORTH WINDS WOULD CREATE HIGH WAVES FRIDAY...LASTING INTO SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Feb 9, 3:19 AM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST THU FEB 9 2012 WIZ046-047-051-052-056>060-062>072-100930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 319 AM CST THU FEB 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS HOWEVER SNOWFALL REPORTS ARE ALWAYS APPRECIATED. LMZ643>646-100930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST THU FEB 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS TODAY AND TONIGHT... ESPECIALLY TOWARD THE OPEN WATER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL TURN TO THE NORTH BEHIND A STRONG COLD FRONT FRIDAY MORNING...AND INCREASE TO SMALL CRAFT ADVISORY LEVELS. A FEW GUSTS TO NEAR GALES ARE POSSIBLE...ESPECIALLY TOWARD OPEN WATERS. THE BRISK NORTH WINDS AND RESULTANT HIGH WAVES WILL CONTINUE INTO SATURDAY. FREEZING SPRAY IS EXPECTED FRIDAY INTO SATURDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.